# SDR SWAA2016020548712

- Difficulty date: January 18, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 41,905 hours, 24,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A7500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WEB INTERCOSTAL CRACKED BETWEEN BS 927 TO BS 947.5, STR 25R.  REPLACED INTERCOSTAL IAW SRM AND DWG.
